Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Red cuts on foreskin, pain on stretching skin, bleeding on masturbation. Applying neosporin. Treatment?

Hi, I have issue with penis forskin. It is approx 3 week old case. There is cracks ( red cut marks) on the forskin of penis. When I stretch the skin or pull it then it gives much pain and crack (cuts) appears. I have try to use oil etc but no benefits. I am also using Neosporin which heal the wound and in a week when I feel that there is no pain or cut AAAAAAA and when again I stretch the forskin it happens again. Once, after musterbate, I got bleeding from it. If it healed at one place, then next time it happen in other place of forskin.Some time only one small cut and some time it may be 3-4 small cut. So, I am not getting permanent solution.
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  386
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Urologist 's  Response
Jul 2016
Thanks for your query,based on the facts that you have posted it appears that you have chronic infection of the foreskin (Posthatitis).

Get your Blood sugar levels tests done to rule out Diabetes.

You need to take broad spectrum antibiotic like Cefexine along with anti inflammatory drug like Diclofenac twice daily.along with topical antibiotic ointment like Neosporin twice daily.

If you get repeated episodes of this infection even after taking antibiotics consult qualified General surgeon for clinical assessment .You may need to get circumcised .This will solve your problem permanently.

Answered: Sun, 5 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor